# SDR SIMA200620823

- Difficulty date: July 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 25.  REMOVED THE CORROSION BY MAKING A CUT OUT, PREPARED A FILLER, DOUBLER, AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 33, CHAPTER 53-00-10 FIG 202.  RETURNED AIRCRAFT TO SERVICE.  (M)
